Mathematische Zeitschrift

, Volume 190, Issue 4, pp 567–581 | Cite as

Five notes on asymptotic prime divisors

  • L. J. RatliffJr.
Article

Keywords

Prime Divisor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anderson, D.D.: Radical ideals of principal class. Studia Sci. Math. Hungar.12, 37–39 (1977)Google Scholar
  2. 2.
    Brodmann, M.: Asymptotic stability of Ass (M/I n). Proc. Am. Math. Soc.74, 16–18 (1979)Google Scholar
  3. 3.
    Grothendieck, A.: Elements de Geometrie Algebrique, IV (Premiere Partie) Inst. Hautes Etudes Sci. Publ. Math. Preses Universitaires de France, Paris, France 1964Google Scholar
  4. 4.
    Kaplansky, I.: Commutative Rings. Boston: Allyn and Bacon, Inc., 1970Google Scholar
  5. 5.
    Katz, D.: A criterion for complete intersections to be self-radical. Arch. Math.42, 423–425 (1984)Google Scholar
  6. 6.
    Katz, D.: Correction to “A criterion for complete intersections to be self-radical.” Arch. Math. (to appear)Google Scholar
  7. 7.
    Katz, D., Ratliff, Jr., L.J.: Essential sequences over an ideal and essential cograde, II. Nagoya Math. J. (to appear)Google Scholar
  8. 8.
    McAdam, S.: Asymptotic prime divisors and going down. Pacific. J. Math.91, 179–186 (1980)Google Scholar
  9. 9.
    McAdam, S.: Asymptotic Prime Divisors. Lect. Notes Math., No.1023. Berlin Heidelberg New York: Springer 1983Google Scholar
  10. 10.
    McAdam, S., Ratliff, Jr., L.J.: On the asymptotic cograde of an ideal. J. Algebra87, 36–52 (1984)Google Scholar
  11. 11.
    McAdam, S.: Ratliff, Jr., L.J.: Essential sequences. J. Algebra95, 217–235 (1985)Google Scholar
  12. 12.
    McAdam, S., Ratliff, Jr., L.J.: Finite transforms of a Noetherian ring. J. Algebra (to appear)Google Scholar
  13. 13.
    Nagata, M.: Local Rings. Interscience Tracts No. 13. New York: Interscience 1961Google Scholar
  14. 14.
    Ratliff, Jr., L.J.: On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (II). Am. J. Math.92, 99–144 (1970)Google Scholar
  15. 15.
    Ratliff, Jr., L.J.: On prime divisors ofI n,n large. Michigan Math. J.23, 337–352 (1976)Google Scholar
  16. 16.
    Ratliff, Jr., L.J.: Integrally closed ideals and asymptotic prime divisors. Pacific J. Math.91, 445–456 (1980)Google Scholar
  17. 17.
    Ratliff, Jr., L.J.: Integrally closed ideals, prime sequences, and Macaulay local rings. Comm. Algebra9, 1573–1601 (1981)Google Scholar
  18. 18.
    Ratliff, Jr., L.J.: Note on asymptotic prime divisors and symbolic powers of primary ideals. Math. Z.184, 417–423 (1983)Google Scholar
  19. 19.
    Ratliff, Jr., L.J.: On asymptotic prime divisors. Pacific J. Math.111, 395–413 (1984)Google Scholar
  20. 20.
    Ratliff, Jr., L.J.: Asymptotic sequences and Rees rings. J. Algebra89, 65–87 (1984)Google Scholar
  21. 21.
    Ratliff, Jr., L.J.: Asymptotic prime divisors and integral extension rings. J. Algebra95, 409–431 (1985)Google Scholar
  22. 22.
    Ratliff, Jr., L.J.: Three notes onR (1). Duke Math. J.51, 651–666 (1984)Google Scholar
  23. 23.
    Ratliff, Jr., L.J.: On linearly equivalent ideal topologies. J. Pure Appl. Algebra (to appear)Google Scholar
  24. 24.
    Rees, D.: A note on form rings and ideals. Mathematika4, 51–60 (1957)Google Scholar
  25. 25.
    Sakuma, M., Okuyama, H.: On a criterion for analytically unramification of a local ring. J. Gakugei Tokushima Univ.15, 36–38 (1966)Google Scholar
  26. 26.
    Whittington, K.: Asymptotic prime divisors and the altitude formula. 20-page preprintGoogle Scholar
  27. 27.
    Zariski, O., Samuel, P.: Commutative Algebra, Vol. I. New York: Van Nostrand, 1960Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • L. J. RatliffJr.
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaRiversideUSA

Personalised recommendations